Prolia Jaw And Gum Pain, Neck, Shoulder Arms And Hip And Thigh Pain And Tremors

10 Replies Updated



Conversation Starter

Mimi Says:


I took my first injection of Prolia mid April, I have gone to my dentist, he suggested a night guard. My rhuematologist does not beleive there is any connection between jaw bone/gum pain and Prolia. I have lost about 10 lbs due to not eating. I do not beleive I will be taking a second injection. Has anyone else had clenching of jaws to the point of not able to eat?



Showing Replies 1 - 10 of 10 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hi, Mimi! Sorry about the problems you're having, you must be miserable.

And to be honest with you, I've read so many posts about people experiencing odd side effects from Prolia, that I don't remember if this was mentioned before, or not. Yes, there have been that many. Thus, yours do not surprise me and this is not a medication I would recommend to anyone as their first choice.

Have you talked to your doctor?

There are other options available that you can try that may not cause such painful problems.

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Mimi Says:

Hi Verwon, Yes I have spoken to my Dr. but he states that these are not side effects of Prolia which I am informing him of he says it could be anxiety. Besides the jaw pain, clenching teeth which I have seen my dentist for, lt is also difficult to sleep at night due to so much pain bilaterally from my shoulders and down both arms to the ocipital bone or elbow, feels as if my arms are going to fall off at the elbow. I have been on Fosamax, Forteo which caused High vit D, High Calcium levels and low kidney function and 20 lbs weight loss. By the way Verwon, are you a Doctor or an RN?

REPLYSHAREREPORT
Was this helpful?     1     0  
3
Antonette Royce Says:

I have had TMJ "clicking" every day for one month now. Had the surgery in 1994 for that problem, now every time I open my mouth, it clicks loudly !!! This is after one shot. I called the MD ane said she would put me back onto RECLAST in March 2014, b/c the PROLIA didn't sound right for me. I still think it's poison, and there should be a class action suit against this drug !!!

REPLYSHAREREPORT
Was this helpful?     2     0  
4
Mimi Says:

I am only 55 years of age have had osteo since I was 38 y.o. 2012 I was placed on daily injectable Forteo which caused dental pain and weight loss, then April 23,2013 I was put on Prolia, my 1st. injection I continue to experience weight and eating issues due to jaw pain to this day, November 26, 2013. I have lost a total of 55 lbs, down from a size 10-12 to a size 4-6, I feel like I look like death warmed over. The sad issue for many of us is that there is a fine line between dental and medical (medicine) and no one wants to accept the responsibility for this problem now that it has been caused by medicine. Not eating can cause major issues with your entire body! I even have to push myself to drink Ensure. I was to receive 2nd inj. mid October but refused.

REPLYSHAREREPORT
Was this helpful?     2     0  
5
Hazel Says:

Yes I have had the same, and now a terrible pain my shoulder blade which is a burning feeling, what next

REPLYSHAREREPORT
Was this helpful?     0     0  
6
Janice Says:

Prolia or Denosumab as it is also know has toxic side effects. The manufacturer of the drug - Amgen, have had numerous legal suits and have had to pay out in excess of $700 million for illegal marketing and making false claims, putting profit before patient's health.

Denosumab remains in the system for six months.

You have to question the ethics of the doctor or consultant who is prescribing this toxic injection and ask what is in it for him.

Amgen have paid in excess of £1million in kickbacks in the past year to UK doctors and consultants.

Just Google Amgen and Bribes, or Amgen legal suits or Amgen Kickbacks and see the evidence.

articles.mercola.com/sites/articles/archive/2013/01/02/amgen-illegal-drug-marketing.aspx

REPLYSHAREREPORT
Was this helpful?     0     0  
7
Sal Says:
via mobile

Regarding jaw, neck shoulders and thigh pain,. I am suffering terribly.
It is especially bad at night. Last night I cried and moaned for hours.

REPLYSHAREREPORT
Was this helpful?     0     0  
8
vic Says:

I just took my second shot of Prolia, the first one three months in caused extreme groin pain for about 2 weeks. I debated on whether to get the second shot but did three weeks ago and now i have severe shoulder and neck pain. I believe my prolia days are over the pain is so bad if i hit a pothole i moan.


REPLYSHAREREPORT
Was this helpful?     0     0  
9
Sal Says:
via mobile

Mimi, Jaw pain was my first symptom, it started about 3 months after my shot.
It my case, it was the first symptom of Hypocalcemia, a dangerous side effect of Prolia. Although one does not need to be Hypocalcemic to have muscle pain and spasms, Prolia can cause that.

A night guard might be worth considering as it can relax the muscles.

I can emphasize enough the importance of insisting on testing for hypocalcemia,
THREE doctors blew off my symptoms; it was Dr. #4 who ordered blood testing for calcium and hyperparathroid levels. It seems I had both !



REPLYSHAREREPORT
Was this helpful?     0     0  
10
Sal Says:
via mobile

This is the worst med. I have ever taken !
Although I gave had multiple pain syndromes in the past, they were in remission. With Prolia, everything exacerbated at the same time, plus new pains. The weakness is unmanageable.
I have had odd rashes. My body is highly inflamed; and I have gained 15 pounds.

.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Severe pain in right shoulder and neck
Due to this pain, I'm not able to lift my hand and turn my head. I have sleep disturbance due to the pain and have s... 1 reply
Tricor / Fenofibrate is ruining my life! Severe neck, back, shoulder blade and arm pain!
Two weeks after starting Tricor, I started developing muscle stiffness that within two more weeks was so severe, I was o... 25 replies
pain in my hip bones, knee bones and shoulder bones after taking mirtazapine
Hi, iv only been taking 15mg Mirtazapine for a week and doubled the dose to 30mg last night. It had helped me sleep up u... 9 replies
Prolia and Leg Tremors
I had a Prolia shot two weeks ago and am experiencing shaking and leg tremors. Are there others who have had this reacti... 8 replies
Fungal infection thight shoulder and beck
hi am 24 yrs am having fungal infection on my thights and lower part i tried many cream madicines ( terbinafine, itracan... 1 reply
Groin, hip, thigh and back pain
On May 2012, I got my 1st Prolia injection. Four months later, I gradually started to have groin, hip, thigh and lower b... 3 replies
RIGHT HIP AND PELVIC BONE PAIN WITH BURNING SENSATION ON THE RIGHT THIGH
I am aged 47 already a cervical disc prolapse patient taking Pregabalin M75 and Duxet 20mg for the past 8 years Since Au... 3 replies
Neck and Shoulder Boils
Hi im having Neck and shoulder boils and I am taking medications from the last 1 month or so. I have taken Ampclox 500, ... 1 reply
Shoulder and Arm Pain
I have been Lyrica a year helped with pain in hip which I couldn't lie on. Now am having a lot of pain in elbows sho... 1 reply
Shoulder and nerve pain with tingling sensation
My mom had a stroke four months ago and she having some pain on her shoulder and hands and some tingling feeling on the ... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 24 October 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA